Show simple item record

AuthorArendt, Wolfgangdc.contributor.author
AuthorChalendar, Isabelledc.contributor.author
Date of accession2019-09-24T11:31:41Zdc.date.accessioned
Available in OPARU since2019-09-24T11:31:41Zdc.date.available
Date of first publication2019dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleGenerators of semigroups on Banach spaces inducing holomorphic semiflowsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s11856-018-1793-ydc.identifier.doiExternal
Source - Title of sourceIsrael Journal of Mathematicssource.title
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume229source.volume
Source - Issue1source.issue
Source - Year2019source.year
Source - From page165source.fromPage
Source - To page179source.toPage
Source - ISSN0021-2172source.identifier.issn
Source - eISSN1565-8511source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000457585900006uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record